# SDR 97FDEA00401

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, J

## Discrepancy

NR 1 ENGINE FAIL AFTER T/O, HIGH EGT 999+, AFTER THROTTLE RETARD FUEL FLOW AND EGT REMAIN EXCESSIVE.  WHILE DUMPING FUEL ENGINE FLAMED OUT.  RETURNED TO ANC.  *S/D*  REMOVED AND REPLACED NR 1 ENG AS PER MM 71-00-00-4 RUN UP LC CK NR 1 ENG.  ALL CKS OK TDS 98224.
